Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 75, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Nov 27, 2011, 2:48 AM CST. It took effect at Nov 27, 2011, 6:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2011, 2:48 AM CST (08:48 UTC)
- In effect from
- Nov 27, 2011, 6:00 PM CST
- Expired
- Nov 28, 2011, 3:44 AM CST
- In force
- 10 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
018 WHUS74 KBRO 270848 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 248 AM CST SUN NOV 27 2011 ...GALE FORCE WINDS CONTINUE... .THE GALE WARNING WILL CONTINUE ON THE LAGUNA MADRE THROUGH 9 AM WHILE THE GALE WARNING ON THE GULF IS VALID THROUGH NOON. THE GULF WARNING MAY NEED TO BE EXTENDED AS GALE FORCE GUSTS ARE FORECAST TO PERSIST THROUGH THIS AFTERNOON. A TIGHT PRESSURE GRADIENT IS STILL IN PLACE FROM THE RECENTLY ARRIVED HIGH PRESSURE AIR MASS. GMZ150-155-170-175-271500- /O.EXT.KBRO.GL.W.0006.000000T0000Z-111127T1800Z/ /O.CAN.KBRO.SC.Y.0074.111127T1500Z-111127T1800Z/ /O.NEW.KBRO.SC.Y.0075.111127T1800Z-111128T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 248 AM CST SUN NOV 27 2011 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS AND WAVES: NORTHWEST WINDS 25 TO 35 KNOTS WITH FREQUENT GUSTS UP TO 40 KNOTS THROUGH EARLY AFTERNOON. WAVE HEIGHTS WILL BUILD TO AROUND 12 FEET OFFSHORE. WINDS AND GUSTS WILL DECREASE TO BELOW GALE FORCE LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-271500- /O.EXT.KBRO.GL.W.0006.000000T0000Z-111127T1500Z/ /O.EXT.KBRO.SI.Y.0075.111127T1500Z-111128T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 248 AM CST SUN NOV 27 2011 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WILL CONTINUE THROUGH MID MORNING. VERY ROUGH BAY WATERS. WINDS OF 20 TO 30 KNOTS FROM MID MORNING THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
6 follow-up statements
772 WHUS74 KBRO 271533 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 933 AM CST SUN NOV 27 2011 ...GALE FORCE WINDS CONTINUE... .THE GALE WARNING ON THE GULF IS VALID THROUGH NOON. THE GULF WARNING MAY NEED TO BE EXTENDED AS GALE FORCE GUSTS ARE FORECAST TO PERSIST THROUGH THIS AFTERNOON. A TIGHT PRESSURE GRADIENT IS STILL IN PLACE FROM THE RECENTLY ARRIVED HIGH PRESSURE AIR MASS. GMZ150-155-170-175-271815- /O.CON.KBRO.GL.W.0006.000000T0000Z-111127T1800Z/ /O.CON.KBRO.SC.Y.0075.111127T1800Z-111128T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 933 AM CST SUN NOV 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS AND WAVES: NORTHWEST WINDS 25 TO 35 KNOTS WITH FREQUENT GUSTS UP TO 40 KNOTS THROUGH EARLY AFTERNOON. WAVE HEIGHTS WILL BUILD TO AROUND 12 FEET OFFSHORE. WINDS AND GUSTS WILL DECREASE TO BELOW GALE FORCE LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-271815- /O.CON.KBRO.SI.Y.0075.000000T0000Z-111128T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 933 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WILL CONTINUE THROUGH MID MORNING. VERY ROUGH BAY WATERS. WINDS OF 20 TO 30 KNOTS FROM MID MORNING THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
257 WHUS74 KBRO 271755 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1155 AM CST SUN NOV 27 2011 ...GALE FORCE GUSTS CONTINUE... .THE GALE WARNING ON THE GULF HAS BEEN EXTENDED UNTIL 3 PM FOR GALE FORCE GUSTS. A TIGHT PRESSURE GRADIENT IS STILL IN PLACE FROM THE RECENTLY ARRIVED HIGH PRESSURE AIR MASS. GMZ150-155-170-175-272100- /O.EXT.KBRO.GL.W.0006.000000T0000Z-111127T2100Z/ /O.EXT.KBRO.SC.Y.0075.111127T2100Z-111128T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1155 AM CST SUN NOV 27 2011 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST MONDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST MONDAY. * WINDS AND WAVES: NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS UP TO 40 KNOTS THROUGH EARLY AFTERNOON. WAVE HEIGHTS WILL BUILD TO AROUND 12 FEET OFFSHORE. WINDS AND GUSTS WILL DECREASE TO BELOW GALE FORCE LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-272100- /O.CON.KBRO.SI.Y.0075.000000T0000Z-111128T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1155 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WILL CONTINUE THROUGH MID MORNING. VERY ROUGH BAY WATERS. WINDS OF 20 TO 30 KNOTS FROM MID MORNING THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
005 WHUS74 KBRO 272011 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 211 PM CST SUN NOV 27 2011 ...GALE FORCE GUSTS CONTINUE... .THE GALE WARNING ON THE GULF HAS BEEN EXTENDED UNTIL 6 PM FOR GALE FORCE GUSTS. A TIGHT PRESSURE GRADIENT IS STILL IN PLACE FROM THE RECENTLY ARRIVED HIGH PRESSURE AIR MASS. GMZ150-155-170-175-280300- /O.EXT.KBRO.GL.W.0006.000000T0000Z-111128T0000Z/ /O.EXT.KBRO.SC.Y.0075.111128T0000Z-111128T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 211 PM CST SUN NOV 27 2011 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... * WINDS AND WAVES: NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS AROUND 35 KNOTS THROUGH EARLY AFTERNOON. WAVE HEIGHTS WILL REMAIN 10 TO 12 FEET OFFSHORE. WINDS AND GUSTS WILL DECREASE TO BELOW GALE FORCE AFTER SUNSET...WITH SEAS BEGINNING TO RELAX THROUGH THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-280300- /O.EXT.KBRO.SI.Y.0075.000000T0000Z-111128T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 211 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * NORTH WINDS 25 TO 30 KNOTS WITH SOME GUSTS TO 35 KNOTS WILL CONTINUE THROUGH MID MIDEVENING...CAUSING VERY ROUGH BAY WATERS. WINDS ARE EXPECTED TO FALL BELOW 20 KNOTS OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
351 WHUS74 KBRO 280029 AAB MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 629 PM CST SUN NOV 27 2011 ...WINDY CONDITIONS CONTINUE THROUGH THE NIGHT... .WINDS HAVE BEGUN TO DECREASE ACROSS THE COASTAL WATERS...BUT WILL REMAIN ABOVE 20 KNOTS THROUGH MIDEVENING FOR THE LAGUNA MADRE AND THROUGH THE ENTIRE NIGHT FOR THE GULF WATERS. GUSTS HAVE FALLEN TO AROUND 30 KNOTS...SO THE GALE WARNING WILL NOT NEED TO BE EXTENDED ANY FURTHER. SMALL CRAFT ADVISORIES WILL CONTINUE FOR THE GULF WATERS THROUGH AT LEAST SUNRISE TOMORROW. GMZ150-155-170-175-280600- /O.EXP.KBRO.GL.W.0006.000000T0000Z-111128T0000Z/ /O.CON.KBRO.SC.Y.0075.000000T0000Z-111128T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 629 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS AROUND 30 KNOTS CONTINUE THROUGH SUNRISE MONDAY. WAVE HEIGHTS WILL REMAIN 8 TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-280300- /O.CON.KBRO.SI.Y.0075.000000T0000Z-111128T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 629 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * NORTH WINDS 20 TO 25 KNOTS WITH SOME GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MID MIDEVENING...CAUSING VERY ROUGH BAY WATERS. WINDS ARE EXPECTED TO FALL BELOW 20 KNOTS OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
838 WHUS74 KBRO 280331 AAC MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 931 PM CST SUN NOV 27 2011 ...WINDY CONDITIONS CONTINUE THROUGH THE NIGHT... .WINDS HAVE BEGUN TO DECREASE ACROSS THE COASTAL WATERS...BUT WILL REMAIN ABOVE 20 KNOTS THROUGH THE NIGHT FOR THE GULF WATERS. SMALL CRAFT ADVISORIES WILL CONTINUE FOR THE GULF WATERS THROUGH AT LEAST SUNRISE TOMORROW. GMZ150-155-170-175-280900- /O.CON.KBRO.SC.Y.0075.000000T0000Z-111128T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 931 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS THROUGH SUNRISE MONDAY. WAVE HEIGHTS WILL REMAIN 8 TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
455 WHUS74 KBRO 280944 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 344 AM CST MON NOV 28 2011 ...WIND AND SEA CONDITIONS IMPROVING ALONG LOWER TEXAS COAST... .DIMINISHING WINDS AND SUBSIDING SEAS ARE OCCURRING ALONG THE LOWER TEXAS COAST...ALLOWING THE SMALL CRAFT ADVISORY TO BE CANCELLED A FEW HOURS EARLY. GMZ150-155-170-175-281045- /O.CAN.KBRO.SC.Y.0075.000000T0000Z-111128T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 344 AM CST MON NOV 28 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY PREVIOUSLY IN EFFECT UNTIL 6 AM CST THIS MORNING FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. WINDS AND SEAS ARE IMPROVING FOR THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS...AND THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. HOWEVER...SMALL CRAFT WILL NEED TO EXERCISE CAUTION THIS MORNING DUE TO WINDS AND SEAS BETWEEN 20 AND 60 NAUTICAL MILES OFFSHORE. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 11:50 PM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Nov 26, 11:50 PM CST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1150 PM CST SAT NOV 26 2011
.DISCUSSION...UPDATED FOR 06Z TAFS. ALSO...SPOTTY STATIONS ARE
REPORTING MARGINAL WIND ADVISORY READINGS...I.E. SUSTAINED WINDS
OF 30 MPH OR GUSTS OF 40 OR MORE MPH...BUT THESE REPORTS ARE NOT
WIDESPREAD AND WILL THUS ALLOW THE CURRENT WIND ADVISORY TO EXPIRE
AS SCHEDULED AT MIDNIGHT.
&&
.AVIATION...NORTHWEST TO NORTH WINDS WILL REMAIN BREEZY TONIGHT
AND WINDY ON SUNDAY. OVC MID LEVEL CLOUDS WILL CLEAR BY MORNING.
VFR TAFS.
&&
.PREV DISCUSSION... /ISSUED 521 PM CST SAT NOV 26 2011/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...MAIN WIND SHIFT LINE JUST BARRELED THROUGH KBRO...WITH
WINDS SHIFTING TO 340 AND RUNNING 15G25KTS. CIG REMAIN BKN AOA
5000 FEET...WITH ONLY SLIGHT LOWERING AFTER SUNSET. MUCH DRIER AIR
POURS IN OVERNIGHT...AND SHOULD CLEAR SKIES THROUGH THE NIGHT.
WINDY TOMORROW WITH NW WINDS 20KTS OR BETTER WITH SOME GUSTS INTO
THE UPPER 30 KNOT RANGE DURING THE AFTERNOON FOR KMFE.
PREV DISCUSSION... /ISSUED 231 PM CST SAT NOV 26 2011/
SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...THE STRONG COLD FRONT IS
APPROACHING DEEP SOUTH TEXAS THIS AFTERNOON. AT 18Z/NOON THIS
AFTERNOON...THE FRONT WAS LOCATED FROM NORTHERN MEXICO TO EAGLE PASS
TO SAN ANTONIO TO THE MIDDLE MISSISSIPPI VALLEY. THE FRONT IS
EXPECTED TO REACH THE UPPER VALLEY AROUND MID AFTERNOON AND THE
LOWER VALLEY BEFORE SUNSET TODAY. WINDS HAVE SHIFTED TO THE
NORTHWEST ACROSS THE MID AND UPPER SECTIONS OF THE VALLEY THIS
AFTERNOON DUE TO A PRE-FRONTAL TROUGH. THE MORE DEFINED AND
SIGNIFICANT WIND SHIFT WILL OCCUR DURING THE FRONTAL PASSAGE IN A
FEW HOURS. IN THE WAKE OF THE FRONT...WINDS JUST OFF THE SURFACE ARE
NORTHWEST AROUND 40 KNOTS AND WITH THE COLDER AIR THE WINDS ARE
EXPECTED TO QUICKLY MIX DOWN TO THE SURFACE. STRONG GUSTY NORTHWEST
TO NORTH WINDS WILL OCCUR BEHIND THE FRONT...NORTHWEST WINDS OF 20
TO 25 MPH WITH FREQUENT GUSTS OF UP TO 40 MPH. HAVE ISSUED A WIND
ADVISORY FROM 4 PM TO 10 PM FOR THE NORTHWEST ZONES AND FROM 6 PM TO
MIDNIGHT FOR THE VALLEY. THE NORTHWEST WINDS AND BREEZY CONDITIONS
ARE EXPECTED TO CONTINUE INTO SUNDAY. A WIND ADVISORY IS POSSIBLE
SUNDAY MORNING THROUGH THE AFTERNOON BUT WILL LET THE LATER SHIFTS
MAKE THE DECISION. TEMPERATURES WILL DROP INTO THE 40S INLAND AND
WEST TO THE LOWER 50S NEAR THE COAST. HIGH TEMPERATURES SUNDAY WILL
BE THE LOW TO MID 60S.
CLEAR SKIES WITH LIGHT WINDS AT THE SURFACE BEHIND THE COLD FRONT
WILL LEAD TO VERY GOOD RADIATIONAL COOLING SUNDAY NIGHT THIS WILL
ALLOW TEMPERATURES TO DROP INTO THE 30S ACROSS DEEP SOUTH TEXAS AND
THE RIO GRANDE VALLEY. FREEZING TEMPERATURES ARE POSSIBLE ACROSS THE
NORTHERN FOUR COUNTIES. HAVE ISSUED A FREEZE WATCH FOR ZAPATA...JIM
HOGG...BROOKS AND KENEDY COUNTIES FROM MIDNIGHT TO 8 AM MONDAY.
LONG TERM /MONDAY THROUGH SATURDAY...A VERY PROGRESS UPPER AIR
PATTERN ALONG WITH A SPLIT JET STREAM FLOW TO PROVIDE PERIODS OF
UNSETTLE CONDITIONS THE NEXT 3 TO 7 DAYS. A WEAK REINFORCEMENT OF
COOLER AIR TO WORK ITS WAY SOUTH AS A SHORTWAVE TROUGH SWINGS
AROUND THE BACK SIDE OF A POTENT STORM SYSTEM MOVING THROUGH THE
GREAT LAKES AND NORTHEAST WEDNESDAY. INCREASING CLOUD COVER AND
LIGHT NORTH WINDS TO KEEP TEMPERATURES NEAR NORMAL. A STRONG UPPER
LOW THEN TO DROPS SOUTH THROUGH THE ROCKIES INTO THE DESERT
SOUTHWEST BY THURSDAY AND FRIDAY. THIS WILL MAINTAIN AN UNSETTLED COOL
WEATHER PATTERN WITH WINDS BACKING NORTHEAST TO EAST KEEPING
CLOUDS AND A CHANCE OF SHOWERS IN THE FORECAST FOR THE END OF THE
WEEK. MODELS SHOW GOOD CONVERGENCE ON THESE SOLUTIONS WITH
CONFIDENCE INCREASING IN THE OVERALL FORECAST NEXT WEEK.
MARINE...TONIGHT THROUGH SUNDAY NIGHT...NO CHANGES MADE IN THE
CURRENT HAZARDOUS MARINE WARNING/ADVISORIES PRODUCTS. A STRONG COLD
FRONT WILL MOVE ACROSS THE MARINE AREA THIS EVENING WHICH WILL
RESULT IN RAPIDLY DETERIORATING MARINE CONDITIONS. GALE FORCE
NORTHWEST WINDS WILL DEVELOP DURING LATE AFTERNOON AND EVENING.
SMALL CRAFT ADVISORY CONDITIONS AND THEN GALES WILL ALSO DEVELOP ON
THE LAGUNA MADRE THIS AFTERNOON AND EVENING. STRONG NORTHWEST TO
NORTH WINDS ARE LIKELY TO LAST THROUGH EARLY SUNDAY MORNING BEFORE
BEGINNING TO DECREASE LATER ON SUNDAY. SEAS WILL BUILD TO BETWEEN 11
AND 14 FEET OFFSHORE...WHILE BAY WATERS WILL BE VERY ROUGH.
MONDAY THROUGH THURSDAY...NORTH WINDS AND SEAS CONTINUE TO
DIMINISH THROUGH TUESDAY AS HIGH PRESSURE SETTLES OVER THE WESTERN
GULF. NEXT FRONT ON WEDNESDAY WILL BE WEAKER BUT NORTHEAST TO EAST
WINDS TO PERSIST LONGER THROUGH THURSDAY WITH YET ANOTHER FRONT
FRIDAY OR SATURDAY.
FIRE WEATHER...FIRE WEATHER...DEW POINTS ARE EXPECTED TO BE IN THE
TEENS AND TWENTIES ON SUNDAY COMBINED WITH THE FORECAST DAY TIME
TEMPERATURES WILL RESULT IN VERY LOW RELATIVE HUMIDITY. LOW
RELATIVE HUMIDITY VALUES COMBINED WITH STRONG NORTHWEST
WINDS...HAVE ISSUED A RED FLAG WARNING FOR ALL AREAS SUNDAY FROM 6
AM TO 6 PM.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
TXZ248>251.
RED FLAG WARNING FROM 6 AM TO 6 PM CST SUNDAY FOR TXZ248>257.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ248>257.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 6 AM TO NOON CST SUNDAY FOR
GMZ130-132-135.
GALE WARNING UNTIL 6 AM CST SUNDAY FOR GMZ130-132-135.
SMALL CRAFT ADVISORY FROM 9 AM TO NOON CST SUNDAY FOR GMZ150-155-
170-175.
GALE WARNING UNTIL 9 AM CST SUNDAY FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
54/60Hazardous weather outlook, Nov 26, 4:59 AM CST, 21 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 459 AM CST SAT NOV 26 2011 TXZ248>257-271100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 459 AM CST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. THERE IS AN ENHANCED RISK OF WILDFIRE GROWTH AND SPREAD TODAY... AS WELL AS THE POTENTIAL FOR ERRATIC FIRE BEHAVIOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY NIGHT LOW TEMPERATURES MAY DIP CLOSE TO THE FREEZING MARK IN SOME PARTS OF THE MID AND UPPER VALLEY. AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE THROUGH MONDAY. A LOW RISK WILL BE POSSIBLE ON TUESDAY BEFORE ANOTHER COLD FRONT BRINGS HIGHER WINDS AND SEAS AND ELEVATES RISK AGAIN. ENHANCED FIRE WEATHER DANGER WILL OCCUR ON SUNDAY AS MUCH DRIER AIR MOVES INTO DEEP SOUTH TEXAS WHILE 20 FEET WINDS FROM THE NORTHWEST REMAIN ELEVATED. RELATIVE HUMIDITY VALUES CRASHING INTO THE TEENS SUNDAY AFTERNOON...ALONG WITH PERSISTENT 20 FEET WINDS AROUND 25 MPH...SHOULD BE ENOUGH FOR A RED FLAG WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-271100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 459 AM CST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. STRONG NORTHWEST WINDS AND HIGH SEAS WILL DEVELOP WITH THE PASSAGE OF A COLD FRONT THIS AFTERNOON. GALE WARNINGS HAVE BEEN ISSUED FOR THE MARINE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THOUGH SMALL CRAFT ADVISORY CONDITIONS WILL END ON THE LAGUNA MADRE SUNDAY...HIGH SEAS WILL CONTINUE ON THE GULF WATERS THROUGH SUNDAY NIGHT OR EARLY MONDAY. ANOTHER FRONT ARRIVING TUESDAY NIGHT WILL INCREASE NORTH WINDS TO SMALL CRAFT ADVISORY CONDITIONS ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 4:09 AM CST | Wind Advisory | BRO | Kenedy | 11 hr |
| Nov 27, 2:18 PM CST | Freeze Warning | BRO | Brooks, Jim Hogg, Kenedy | 18 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.